Note on category in Cartesian products of metrizable spaces
Fundamenta Mathematicae, Tome 102 (1979) no. 1, pp. 55-59
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_102_1_55_59,
author = {Roman Pol},
title = {Note on category in {Cartesian} products of metrizable spaces},
journal = {Fundamenta Mathematicae},
pages = {55--59},
year = {1979},
volume = {102},
number = {1},
doi = {10.4064/fm-102-1-55-59},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-102-1-55-59/}
}
Roman Pol. Note on category in Cartesian products of metrizable spaces. Fundamenta Mathematicae, Tome 102 (1979) no. 1, pp. 55-59. doi: 10.4064/fm-102-1-55-59
Cité par Sources :